A remark on partial linear spaces of girth 5 with an application to strongly regular graphs

A.E. Brouwer, A. Neumaier

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)
1 Downloads (Pure)

Abstract

We derive a lower bound on the number of points of a partial linear space of girth 5. As an application, certain strongly regular graphs with=2 are ruled out by observing that the first subconstituents are partial linear spaces.
Original languageEnglish
Pages (from-to)57-61
Number of pages5
JournalCombinatorica
Volume8
Issue number1
DOIs
Publication statusPublished - 1988

Fingerprint

Dive into the research topics of 'A remark on partial linear spaces of girth 5 with an application to strongly regular graphs'. Together they form a unique fingerprint.

Cite this